# SDR DL76L090857

- Difficulty date: May 13, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 88,926 hours, 13,221 cycles
- Engine: Ge CF680C2*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLIGHT ATTENDANT NOTICED A RUBBER ODOR IN MID-CABIN.  IN ADDITION, PARKING BRAKE HANDLE HAS DIFFICULTY RELEASING IT TOOK EXCESSIVE POWER TO INITIATE TAXI.  FINALLY RECEIVED AN ANTISKID/AUTOBRAKES STATUS MESSAGE.  ON ACFT ARRIVAL ALL MLG TEMP SENSORS HAD NML INDICATIONS.  ALL ONES.  PERFORMED BITE CHECK ON ANTISKID/AUTOBRAKE LRU AS PER FIM.  NO MSGS NOTED.  VISUALLY CONFIRMED BRAKES COMPRESSED AND RELEASED NORMALLY.  RAN PACKS AND FANS NO ODOR NOTED.  ALL TIRES AND BRAKES IN ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
